Journal of Biomedical Science and Engineering

Journal of Biomedical Science and Engineering

ISSN Print: 1937-6871
ISSN Online: 1937-688X
www.scirp.org/journal/jbise
E-mail: jbise@scirp.org
"Mathematical modeling of the biphasic dopaminergic response to glucose"
written by Matthias Chung, Britta Göbel, Achim Peters, Kerstin M. Oltmanns, Andreas Moser,
published by Journal of Biomedical Science and Engineering, Vol.4 No.2, 2011
has been cited by the following article(s):
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top